RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 403–410 (Mi mz8227)  

This article is cited in 2 scientific papers (total in 2 papers)

A lower bound of the remainder term in the central limit theorem

L. V. Rozovskii

All-Union Scientific-Research Institute of Peat Industry

Full text: PDF file (456 kB)

English version:
Mathematical Notes, 1978, 24:3, 715–719

Bibliographic databases:

UDC: 519.2
Received: 29.10.1976

Citation: L. V. Rozovskii, “A lower bound of the remainder term in the central limit theorem”, Mat. Zametki, 24:3 (1978), 403–410; Math. Notes, 24:3 (1978), 715–719

Citation in format AMSBIB
\Bibitem{Roz78}
\by L.~V.~Rozovskii
\paper A~lower bound of the remainder term in the central limit theorem
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 403--410
\mathnet{http://mi.mathnet.ru/mz8227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511643}
\zmath{https://zbmath.org/?q=an:0396.60026}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 715--719
\crossref{https://doi.org/10.1007/BF01097763}


Linking options:
  • http://mi.mathnet.ru/eng/mz8227
  • http://mi.mathnet.ru/eng/mz/v24/i3/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Rotar', “On summation of independent variables in a non-classical situation”, Russian Math. Surveys, 37:6 (1982), 151–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. G. Shevtsova, “On the asymptotically exact constants in the Berry–Esseen–Katz inequality”, Theory Probab. Appl., 55:2 (2011), 225–252  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020